Distribution of arithmetical functions. A survey
Annales de l'I.H.P. Probabilités et statistiques, Tome 6 (1970) no. 4, p. 281-305
@article{AIHPB_1970__6_4_281_0,
     author = {Galambos, J\'anos},
     title = {Distribution of arithmetical functions. A survey},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {6},
     number = {4},
     year = {1970},
     pages = {281-305},
     zbl = {0209.34901},
     mrnumber = {297728},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1970__6_4_281_0}
}
Galambos, J. Distribution of arithmetical functions. A survey. Annales de l'I.H.P. Probabilités et statistiques, Tome 6 (1970) no. 4, pp. 281-305. http://www.numdam.org/item/AIHPB_1970__6_4_281_0/

Barban, M.B. [1] Arithmetical functions on « rare » sets (Russian), Trudy Insta. Mat., Akad. Nauk Uzbek. SSR, t. 22, 1961, p. 1-20.

[2] The large sieve method and its application to number theory (Russian), Uspehi Mat. Nauk, t. 21, 1966, n° 1 (127), p. 51-102. | MR 199171 | Zbl 0234.10031

Barban, M.B., Vinogradov, A.I. and Levin B.V. [1] Limit laws for functions of the class H of KUBILIUS J. P. which are defined on a set of « shifted » primes (Russian). Litovsk Mat. Sb., t. 5, 1965, p. 5-8. | MR 205969 | Zbl 0146.05204

Behrend, F. [1] Über numeri abundantes, I. II, Sitzungsber. Preuss. Akad. Wiss. phys. math. Kl, 1932, 322-328 ; 1933, 280-293. | JFM 58.0158.03

Billingsley, P. [1] An application of Prohorov's theorem to probabilistic number theory, Illinois J. Math., t. 8, 1964, p. 697-704. | MR 171769 | Zbl 0128.04302

[2] On the central limit theorem for the prime divisor function, Amer. Math. Monthly, t. 76, 1969, p. 132-139. | MR 242222 | Zbl 0182.07401

Danilov, A.N. [1] On the sequences of values of additive arithmetical functions defined on the set of ideals of a field K of degree n over the field of rational numbers (Russian), Leningrad Gosudarst. Ped. Inst. A. I. Gercen, ucenye zapiski, t. 274, 1965, p. 273-304. | MR 197430

Davenport, H. [1] Über numeri abundantes, Sitzungsber. Preuss. Akad. Wiss, Phys-math., Kl., t. 27, 1933, p. 830-837. | Zbl 0008.19701

Delange, H. [1] Sur le nombre des diviseurs premiers de n, C. R. Acad. Sci., t. 237, 1953, p. 542-544. | MR 57282 | Zbl 0051.03501

[2] Sur un théorème d'Erdôs et Kac, Acad. roy. Belg. Bull., El. Sci., t. 42, 1956, p. 130-144. | MR 76800 | Zbl 0072.03501

[3] Sur les fonctions arithmétiques fortement additives, C. R. Acad. Sci., t. 244, 1957, p. 1307-1309; p. 1604-1606 ; p. 2122-2124. | Zbl 0077.05304

[4] Sur les fonctions arithmétiques multiplicatives, Ann. Sci. École Normale Supérieure, t. 78, 1961, p. 273-304. | Numdam | MR 169829 | Zbl 0234.10043

[5] Application de la méthode du crible à l'étude des valeurs moyennes de certaines fonctions arithmétiques, Séminaire Delange-Pisot (mimeographed lecture notes), Paris, 1962. | Numdam

[6] Acta Arith., t. 7, 1962, p. 191-215.

[7] Sur un théorème de Rényi, Acta Arith., t. 11, 1965, p, 241-252. | MR 201398 | Zbl 0131.04504

[8] Sur un théorème de Rényi II, Acta Arith., t, 13, 1968, p. 339-362. | MR 228457 | Zbl 0155.09101

Delange, H. and Halberstam H. [1] A note on additive functions, Pacific J. Math., t. 7, 1957, p. 1551-1556. | MR 92820 | Zbl 0080.26202

Elliott, P.D.T.A. [1] On certain additive functions, Acta Arith., t. 12, 1967, p. 365-384. [2] On certain additive functions II, Acta Arith., t. 14, 1968, p. 51-64. | MR 211975 | Zbl 0147.29901

Erdös, P. [1] On the density of some sequences of numbers III, J. London Math. Soc., t. 13, 1938, p. 119-127. | Zbl 0018.29301

[2] On the smoothness of the asymptotic distribution of additive arithmetical functions, Amer. J. Math., t. 61, 1939, p. 722-725. | JFM 65.0165.02 | MR 248 | Zbl 0022.01001

Erdös, P. and Kac, M. [1] The Gaussian law of errors in the theory of additive number theoretic functions, Amer. J. Math., t. 62, 1940, p. 738-742. | MR 2374 | Zbl 0024.10203

Erdös, P. and Wintner, A. [1] Additive arithmetical functions and statistical independence, Amer. J. Math., t. 61, 1939, p. 713-721. | MR 247 | Zbl 0022.00903

Fainleib, A.S. [1] Distribution of values of Euler's function (Russian), Mat. Zametki, t. 1, 1967, p. 645-652. | MR 215801 | Zbl 0209.35101

[2] On some asymptotic formulas for sums of multiplicative functions and applications (Russian), Lietuvos matematikos rinkinys, t. 7, 1967, p. 535-546. | MR 228458 | Zbl 0209.35002

Galambos, J. [1] On the distribution of number theoretical functions, Annales Univ. Sci. Budapest, Sectio Math., t. 7, 1964, p. 25-31. | MR 175868 | Zbl 0133.30001

[2] On the distribution of prime-independent additive number theoretical functions, Arch. Math., t. 19, 1968, p. 296-299. | MR 228459 | Zbl 0159.05804

[3] Limit distribution of sums of (dependent) random variables with applications to arithmetical functions. To appear in Z. Wahrscheinlichkeitstheorie verw. Geb. | Zbl 0204.51206

[4] A probabilistic approach to mean values of multiplication functions, J. London Math. Soc. (2), t. 2, 1970, p. 405-419. | MR 274411 | Zbl 0215.35802

Grigelionis, B. [1] The distribution of values of multiplicative arithmetical functions (Lithuanian), Vilniaus Valst-Univ. Mokslo Darbai Mat. Fiz., t. 9, 1960, p. 71-73. | MR 190122

[2] On the distribution of values of multiplicative functions (Russian), Litovsk Mat. Sb., t. 2, 1962, p. 107-125. | MR 155811 | Zbl 0127.27403

Gyapjas, F. and Kátai, I. [1] Zur Statistik der Primfaktoren der natürlichen Zahlen, Annales Univ. Sci. Budapest, Sectio Math., t. 7, 1964, p. 59-66. | MR 175876 | Zbl 0144.28402

Halász, G. [1] Über die Mittelwerte multiplikativer zahlentheoretischer Funktionen, Acta Math. Acad. Sci. Hung., t. 19, 1968, p. 365-402. | MR 230694 | Zbl 0165.05804

Halberstam, H. [1] On the distribution of additive number theoretic functions I, J. London Math. Soc., t. 30, 1955, p. 43-53. | MR 66406 | Zbl 0064.04202

Hardy, G.H. and Ramanujan, S. [1] The normal number of prime factors of a number n, Quart J. Pure and appl. Math., t. 48, 1917, p. 76-92. | JFM 46.0262.03

Hardy G.H. and Wright E.M. [1] An introduction to the theory of numbers, Oxford Univ. Press, 3rd ed., 1954. | MR 67125 | Zbl 0058.03301

Iljasov, I. [1] The summation of composite functions of Euler's function (Russian), Dokl. Akad. Nauk SSSR, t. 178, 1968, p. 529-532. | MR 224577 | Zbl 0172.05701

Juskis, Z. [1] Limit theorems for additive functions defined on ordered semigroups with a regular norm (Russian), Litovsk Mat. Sb., t. 4, 1964, p. 565-603. | MR 174540

[2] An asymptotic decomposition of distribution laws for certain functions defined on ordered semigroups with regular normalization (Russian), Litovsk Mat. Sb., t. 5, 1965, p. 167-183. | MR 205970

Kac, M. [1] Statistical independence in probability, analysis and number theory, Monographs of Amer. Math. Soc., 1959. | MR 110114

Kátai, I. [1] Egy megjegyzés D. DELANGE : « Sur un théorème de Rényi » cimû dolgozatához (Hungarian), MTA III, Oszt. Mat. Fiz. , Közl, t. 16, 1966, p. 269-273. | MR 237444 | Zbl 0145.04904

[2] On the distribution of arithmetical functions on the set of prime plus one, Compositio Math., 1969, to appear. | Numdam | MR 244181 | Zbl 0167.04301

[3] On the distribution of arithmetical functions, Acta Math. Acad. Sci. Hung., t. 20, 1969, p. 69-87. | MR 237446 | Zbl 0175.04103

De Kroon, J.P.M. [1] The asymptotic behaviour of additive functions in algebraic number theory, Compositio Math., t. 17, 1965, p. 207-261. | Numdam | MR 205971 | Zbl 0143.06401

Kubilius, J. [1] On the distribution of values of additive arithmetical functions (Russian), Dokl. Akad. Nauk SSSR, t. 100, 1955, p. 623-626. | MR 69417 | Zbl 0068.26703

[2] Probabilistic methods in number theory (Russian), Uspehi Mat. Nauk, t. 11, 1956, n° 2, p. 31-66. | MR 79025

[3] On some problems in probabilistic number theory (Russian), Proc. Sixth All-Union Conf. Theory prob. and Math. Statist, Vilnius, 1960, p. 57-68. | MR 190123

[4] Probabilistic methods in number theory (Russian), and ed., Vilnius, 1962.

[5] Probabilistic methods in the theory of numbers, Amer. Math. Soc., Translations of Math. monographs Vol. 11, 1964, p. 1-182. | MR 160745 | Zbl 0133.30203

[6] On asymptotic laws of distribution of additive arithmetical functions (Russian), Litovsk Mat. Sb., t. 5, 1965, p. 261-273. | MR 204388

[7] On local theorems for additive number theoretic functions, Abhandlungen aus Zahlentheorie und analysis (Zur Erinnerung an E. Landau), Berlin, 1968, p. 175-191. | Zbl 0221.10058

Leveque, W.J. [1] On the size of certain number theoretic functions, Trans. Amer. Math. Soc., t. 66, 1949, p. 440-463. | MR 30993 | Zbl 0036.30501

Levin, B.V. and Fainleib, A.S. [1] Distribution of values of additive arithmetical functions (Russian), Dokl. Akad. Nauk SSSR, t. 171, 1966, p. 281-284. | MR 205972 | Zbl 0159.05901

[2] Application of some integral equations to questions of number theory (Russian), Uspehi Math. Nauk SSSR, t. 22 (135), 1967, p. 119-197. | MR 229600 | Zbl 0204.06502

Misjavicjus, G. [1] The use of the method of moments in probabilistic number theory (Russian), Litousk Mat. Sb, t. 5, 1965, p. 275-289. | MR 205973 | Zbl 0161.04505

Novoselov, E.V. [1] Topological theory of the divisors of integers (Russian), Uc. Zap. Elabuzsk. Pedag. Inst., t. 8, 1960, p. 3-23.

[2] A new method in probabilistic number theory (Russian), Izv. Akad. Nauk SSSR, Ser. Mat., t. 28, 1964, p. 307-364. | MR 168544

Paul, E.M. [1] Density in the light of probability theory I-III, Sankhya, Ser. A, t. 24, 1962, p. 103- 114, 209-212; t. 25, 1963, p. 273-280. | MR 170357 | Zbl 0105.33303

Rényi, A. [1] On the density of certain sequences of integers, Publ. Inst. Math. Acad. Serbe Sci., t. 8, 1955, p. 157-162. | MR 76787 | Zbl 0066.03203

[2] On the distribution of values of additive number theoretical functions, Publ. Math., Debrecen, t. 10, 1963, p. 264-273. | MR 166136 | Zbl 0132.28504

[3] A new proof of a theorem of Delange, Publ. Math., Debrecen, t. 12, 1965, p. 323-329. | MR 190124 | Zbl 0139.27003

[4] Additive and multiplicative number theoretic functions, Lecture Notes, University of Michigan (Ann. Arbor), 1965, p. 1-123.

Rényi, A. and Turan, P. [1] On a theorem of Erdös-Kac, Acta Arith., t. 4, 1957, p. 71-84. | MR 96629 | Zbl 0083.26401

Rieger, G.J. [1] Zur Statistik der Primfaktoren der natürlichen Zahlen in arithmetischen Progressionen, J. reine u. angew Math., t. 206, 1961, p. 26-30. | MR 126434 | Zbl 0099.03004

[2] Über die Anzahl der Primfaketoren algebraischer Zahlen und das Gaussche Fehlergesetz, Math. Nachr., t. 24, 1962, p. 77-89. | MR 144873 | Zbl 0286.12002

[3] Über die mittlere Anzahl der Primfaktoren von p-1, J. reine u. angew. Math., t. 210, 1962, p. 113-120. | MR 148625 | Zbl 0273.10039

[4] Zum Teiler problem von Atle Selberg, Math. Nachr., t. 30, 1965, p. 181-192. | MR 190105 | Zbl 0131.04603

Remond, P. [1] Évaluations asymptotiques dans certains semi-groupes, C. R. Acad. Sci., t. 260, 1965, p. 6250-6251. | MR 177966 | Zbl 0253.10040

Robinson, R.L. [1] An estimate for the enumerative functions of certain sets of integers, Proc. Amer. Math. Soc., t. 17, 1966, p. 232-237. | MR 184915 | Zbl 0144.28301

Sathe, L.G. [1] On a problem of Hardy on the distribution of integers having a given number of prime factors I-IV, J. Indian Math. Soc., t. 17, 1953, p. 63-82, p. 83-141 ; 18, 1954, p. 27-42, p. 43-81. | Zbl 0050.27102

Schönberg, I.J. [1] On asymptotic distribution of arithmetical functions, Trans. Amer. Math. Soc., t. 39, 1936, p. 315-330. | MR 1501849 | Zbl 0013.39302

Selberg, A. [1] Note on a paper by L. G. Sathe, J. Indian Math. Soc., t. 18, 1954, p. 83-87. | MR 67143 | Zbl 0057.28502

Shapiro, H.N. [1] Distribution functions of additive arithmetic functions, Proc. Nat. Acad. Sci. U. S. A., t. 42, 1956, p. 426-430. | MR 79609 | Zbl 0071.04202

Tanaka, M. [1] On the number of prime factors of integers. I, IV, Japan. J. Math., t. 25, 1955, p. 1-20 ; J. Math. Soc. Japan., t. 9, 1957, p. 171-191 ; Japan. J. Math., t. 27, 1958, p. 103-127 ; t. 30, 1960, p. 55-83. | MR 89225 | Zbl 0108.04503

Tjan, M.M. [1] On the question of the distribution of values of the Euler function p(n) (Russian), Litvosk Mat. Sb., t. 6, 1966, p. 105-119. | MR 205955

Turan, P. [1] On a theorem of Hardy and Ramanujan, J. London Math. Soc., t. 9, 1934, p. 274-276. | Zbl 0010.10401

[2] Über einige Verallgemeinerungen eines Satzes von Hardy and Ramanujan, J. London Math. Soc., t. 11, 1936, p. 125-133. | JFM 62.0158.02 | Zbl 0014.00901

Uzdavinys, R. [1] On the distribution of values of additive arithmetical functions of polynomials (Russian), Trudy Akad. Nauk Litov. SSR, Ser. B, t. 18, 1959, p. 9-29.

[2] Arithmetical functions on the set of values of integer valued polynomials (Russian), Litvosk Mat. Sb., t. 2, 1962, p. 253-280. | MR 157936

[3] An analogue theorem to that of Erdös and Wintner on the sequences of the values of integer valued polynomials (Russian), Litovsk Mat. Sb., t. 7, 1967, p. 329-338. | MR 228461

Vilkas, E. [1] On the normal distribution of additive arithmetical functions, Uc. Trudy viln. Gosud. Inst., t. 16, 1957, p. 23-31.

Wirsing, E. [1] Das asymptotische Verhalten von Summen über multiplikative Funktionen II, Acta Math. Acad. Sci. Hung., t. 18, 1967, p. 411-467. | MR 223318 | Zbl 0165.05901

Kubik, L. [1] The limiting distributions of cumulative sums of independent two-valued random variables, Studia Math., t. 18, 1959, p. 295-309. | MR 119238 | Zbl 0113.34102

Lévy, P. [1] Sur les séries dont les termes sont des variables éventuelles indépendantes, Studia Math., t. 3, 1931, p. 119-155. | JFM 57.0616.01 | Zbl 0003.30301

Loéve, M. [1] Probability theory, 3rd ed., Van Nostrand, Princeton, N. J., 1963 (lemmas 1, 3-6). | MR 203748 | Zbl 0108.14202